# SDR FDEA2020061971261

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET AFT BUTTJOINT BS 1825 BETWEEN STRINGERS 3R-6R HAD CORROSION.  REMOVED CORROSION ON APU INLET AFT BUTTJOINT IAW SRM 51-10-02. ORIG MAT .100 REM .020 LOSS .080,  FOUND OUT OF LIMITS IAW  SRM 53-00-01-1A.   REPAIRED AREA IAW SRM 53-80-15-2R, REP 1.
